Share Facebook
Crohn's Disease Forum » Treatment » Encort- Rash, related?


09-28-2010, 05:13 PM   #1
Katiepede
Member
 
Join Date: Jul 2009
Encort- Rash, related?

Hello,
Sorry I haven't been online for a while, I hope everybody is keeping as well as they can :-) x
Just a quick question...I have been on Encort for a month or so (and have taken it before this), however in the last few weeks I have started getting a weird itchy rash/hives that comes and goes.... It seems to come esp before I go to bed, and often it has gone in the morning. However I did have one day where it stayed the whole day....

It's a bit annoying, but not too bad.... I am just wondering whether this is a result of Encort.... i.e. has anybody else experienced this or does this seem a little odd when I have taken it in the past without problems.

(N.B. I have not changed washing powders, or eaten anything out of the ordinary... however my symptoms have been worse than usual... in case that's got anything to do with it).

Many thanks,
Katiepede
xxx
09-28-2010, 05:19 PM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
HI Katie and yes it has been a spell since we have seen you! I cant say yes or no with Entocort causing it because I have had rashes on different occasions and not always on a particular drug, some think Prednisone can do it but Entocort is very mild. But I would talk to your doctor about it. It is a common side effect to Crohns, many many posts on here about rashes. Apparently you need cortizone cream....which is strange because of you being on a steroid. Just could be a flare warning.
09-28-2010, 05:29 PM   #3
Katiepede
Member
 
Join Date: Jul 2009
Oh thank you very much... that would fit with my symptoms getting worse... I am going to see my Nurse next week so I will ask her.... and I took a photo to show her (in case it wasn't doing its thing when I saw her)!

Yes, I am sorry for going away for a bit.... we went camping up and down the U.K. (Cornwall to Scotland and around a lot), and I was a bridesmaid at one wedding, and went to another.... We have an old rusty camper with loo! :-D
Annnd I have just started my Postgrad course to train as a Radiotherapist! I am going to zap cancer!
I hope you are well, and thank you again!
Katiepede x
09-28-2010, 05:38 PM   #4
Katiepede
Member
 
Join Date: Jul 2009
Oh yes,.... it would seem that the azo might be contributing as well....

Also, I have the sore cracks in the corners of my mouth that I generally get when I am a bit run down..... so I am guessing it is all related :-)

Ah the craziness of it all eh?
:-) x
09-28-2010, 05:59 PM   #5
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
Hey Katie never feel be sorry about enjoying yourself, that is our main goal, because we all know it can be short lived. Glad you had fun. My camping days are over Some day I would love to see, Scotland as my grandfather was born there. I have seen pictures but they do no justice.

I have the sore cracks in the corners in my mouth as we speak. Alot of my reasons are because I havent drank enough water. The meds can do a number on our skin, eyes, and mouth. Niice disease huh? Yes, alot of things are related, some get one thing and others don't. Good you will be seeing someone about it.

Congrats on your studies on becoming a Postgrad Radiotherapist. I wish you well. Just keep us posted on how you are doing from time to time so dont have to swim over there to check on ya
09-29-2010, 01:44 PM   #6
Katiepede
Member
 
Join Date: Jul 2009
Aww thank you, I will make sure I check in to see if I can help anyone, and keep people posted more often :-)

If you ever get the chance to go to Scotland then I recommend the NW coast and the highlands.... lochs and mountains, beautiful!

I tried drinking more water to see whether it would help the cracks, to no avail... I have a bit of steroid cream I am going to try....

Feeling very tired today, but I think that's from the poopyness of yesterday, and went to bed red rash all over my face??! Yes this is a pleasant disease....

Ah well, I bought new shoes for 1.04 on ebay, and there are many who feel much worse than me, so cannot complain too much :-D x
Reply

Crohn's Disease Forum » Treatment » Encort- Rash, related?
Thread Tools


All times are GMT -5. The time now is 12:52 AM.
Copyright 2006-2017 Crohnsforum.com